Vol 2, No 1 (2010)

Journal of Mathematics Research, Vol. 2, No. 1, February 2010

Table of Contents


Journal of Mathematics Research, Vol. 2, No. 1, February 2010 PDF
Editor JMR p0
Levinson’s Theorem and the Nonlocal Saito Potential PDF
S.B. Qadri, B. Mulligan, Mohammad F. Mahmood, J.Y. Al-Khal p3
Equivalent Bilevel Programming Form for the Generalized Nash Equilibrium Problem PDF
Lianju Sun p8
Forecasting Low-Cost Housing Demand in Johor Bahru, Malaysia Using Artificial Neural Networks (ANN) PDF
Noor Yasmin Bt Zainun, Ismail Abdul Rahman, Mahroo Eftekhari p14
Existence of Positive Periodic Solutions of a Lotka-Volterra System with Multiple Time Delays PDF
Changjin Xu, Maoxin Liao p20
Applications of Maximal Network Flow Problems in Transportation and Assignment Problems PDF
Vinai K. Singh, Indu Kala Tripathi, Nimisha Nimisha p28
Some Geometric Transformations on New Trees PDF
M. El-Ghoul, SH.A. Mousa p37
Application of Meshless Natural Neighbour Petrov-Galerkin Method in Temperature Field PDF
Dongmei Li, Maohui Xia, Yu Chen, Zitao Xu p52
Integral Oscillation Criteria for Second-Order Linear Neutral Delay Dynamic Equations on Time Scales PDF
Hassan Agwo, Manahel Al-Sosui p57
The Minimal Description of Formal Concept Analysis PDF
Li Fu p69
A Model to Study Effect of Rapid Buffers and Na+ on Ca2+ Oscillations in Neuron Cell PDF
Vikas Tewari, Shivendra Tewari, K. R. Pardasani p74
Teaching Eect Assessment Method of Basis Courses in Engineering Institutions Based on Homogeneous Markov Chain PDF
Yucai Dong, Weidong Li, Hongtao Shi, Ling Zhang, Lianghai Yi, Hongyan Li, Guojun Sun p89
Fuzzy Ideals and Fuzzy Filters of Ordered Ternary Semigroups PDF
Ronnason Chinram, Sompob Saelee p93
The M=M=1 Queue with Single Working Vacation Serving at a Slower Rate during the Start-up Period PDF
Chun Xiu, Naishuo Tian, Yazhen Liu p98
Modeling and Analysis of an Epidemic Model with Non-monotonic Incidence Rate under Treatment PDF
Tapan Kumar Kar, Ashim Batabyal p103
Augmented Lyapunov Method for BIBO Stabilization of Discrete System PDF
Zixin Liu, Shu Lv, Shouming Zhong p116
The Source of Shocks and the Role of Exchange Rate as a Shock Absorber: A Comparative Study in the Crisis-hit East-Asian Countries PDF
Siok Kun Sek p123
Application of Radial Point Interpolation Method to Temperature Field PDF
Yu Chen, Maohui Xia, Dehua Wang, Dongmei Li p139
The Algebraic Construction of Commutative Group PDF
Yanyan Shan p143
Evaluation of Certain Elliptic Type Single, Double Integrals of Ramanujan and Erd´elyi PDF
M. I. Qureshi, Salahuddin Salahuddin, M. P. Chaudhary, K. A. Quraishi p148
Dierential Models for Integrated Drought Risk Management PDF
Xinghua Fan, Dan Zhao, Lixin Tian p157
Delay-dependent Robust Stability of Uncertain Discrete-Time Switched Systems PDF
Changcheng Xiang, Shouming Zhong, Lianglin Xiong p164
Optimal Replacement Policies for a Multistate Degenerative System with Negligible or Nonnegligible Repair Times PDF
Usman Rizwan, Perumal Govindaraju, Venu Thangaraj p171

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.